# SDR SWAA2014101532948

- Difficulty date: September 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,439 hours, 33,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT SKIN DOUBLER LOWER SURFACE OF THE LE AT ACTUATOR RIB CRACKED.  REPAIRED DOUBLER IAW SRM.
